# SDR 2006UALA00008

- Difficulty date: December 31, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 18,899 hours, 7,507 cycles
- Engine: Iae V2527A5
- Engine time: 29,002 hours, 10,402 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 1 ENGINE OIL LEAK.  NUMBER 5 BEARING CARBON SEAL HOUSING WAS FOUND TO BE OUT OF DIMENSION, DEFLECTED, AND SCORED.  IT PERMITTED AN OIL PATH TO EXIST AT THE HOUSING/TURBINE EXHAUST CASE(TEC) ATTACHMENT FLANGE.  ONCE PAST THE FLANGE OIL MADE ITS WAY INTO THE GASPATH.  OIL DID NOT GET BY THE CARBON SEAL BECAUSE NO COKING/STREAKING WAS EVIDENT ON THE ID OF THE T6 INNER ROTATING AIRSEAL.
